# SDR FDEA202304170661

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767
- Aircraft serial: 62497
- Aircraft time: 11,370 hours, 5,167 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHILE SELECTING FLAPS 5, GOT EICAS   TE  FLAP DISAG .  COMPLETED QRH, LANDED WITH FLAPS 20.  DECLARED EMERGENCY AIRBORNE, CANCELLED EMERGENCY  UPON LANDING.  APPROACH AND LANDING UNEVENTFUL.  TE  FLAP DISAG OCCURRED APPROX 2000 FEET ALTITUDE, 200  KNOTS, A FEW SECONDS AFTER SELECTING FLAPS 5. WE  WERE AT FLAPS 1 SETTING FOR 20 SECONDS PRIOR TO  SELECTING FLAPS 5.     PERFORMED BITE TEST ON FSEU REF AMM 27-51-01-2 AND  FIM 27-51-00-815-809 FIG 104A.  NO EXISTING -FAULT  FOUND. HOWEVER FOUND FAULT CODE 27-51104 ON LAST  FLIGHT LEG. REF FIM 27-51-00-815-810 FIG 105 ; BITE  CANNOT IDENTIFY SPECIFIC FAULT. INSPECTED TRAILING  EDGE FLAP WITH NO DISCREPANCY NOTED.  CYCLED FLAPS FROM 0 TO 1 DEG AND THEN TO 5 DEG AND  FROM 5 TO 35 DEG SEVERAL TIMES. NO DISAG LIGHTS OR  MESSAGES. NEEDLES FOR LEFT AND RIGHT WERE TOGETHER.  FLAPS OPERATED NORMAL. REF: AMM 27-51-00-5-0
